Open main menu

The Journal of Integer Sequences is a peer-reviewed open-access academic journal in mathematics, specializing in research papers about integer sequences.

Journal of Integer Sequences  
JIS logo for wiki.gif
DisciplineInteger sequences
Edited byJeffrey Shallit
Publication details
Publication history
1998–present
Publisher
FrequencyIrregular
Yes
Standard abbreviations
J. Integer Seq.
Indexing
ISSN1530-7638
OCLC no.42458787
Links

It was founded in 1998 by Neil Sloane.[1] Sloane had previously published two books on integer sequences, and in 1996 he founded the On-Line Encyclopedia of Integer Sequences (OEIS). Needing an outlet for research papers concerning the sequences he was collecting in OEIS, he founded the journal.[2][3] Since 2002 the journal has been hosted by the David R. Cheriton School of Computer Science at the University of Waterloo, with Waterloo professor Jeffrey Shallit as its editor-in-chief. There are no page charges for authors, and all papers are free to all readers. The journal publishes approximately 50–75 papers annually.[1]

In most years from 1999 to 2014, SCImago Journal Rank has ranked the Journal of Integer Sequences as a third-quartile journal in discrete mathematics and combinatorics.[4] It is indexed by Mathematical Reviews[5] and Zentralblatt MATH.[6]

ReferencesEdit

  1. ^ a b Shallit, Jeffrey (February 2015), "Editing an electronic journal", Scripta Manent, Notices of the American Mathematical Society, 62 (2): 169–171, doi:10.1090/noti1208.
  2. ^ The Achievement of The Online Encyclopedia of Integer Sequences, AT&T Labs Research, March 6, 2012, retrieved 2015-08-29.
  3. ^ "Die Leidenschaft eines Zahlenreihen-Sammlers" [The Passion of a Collector of Number Sequences], Frankfurter Allgemeine Zeitung, May 9, 2001.
  4. ^ SCImagoJR report: Journal of Integer Sequences, retrieved 2015-08-29.
  5. ^ Journal information for the Journal of Integer Sequences, MathSciNet, retrieved 2015-08-29[permanent dead link]
  6. ^ Zentralblatt MATH: Journal of Integer Sequences, Zentralblatt MATH, retrieved 2016-02-18

External linksEdit